Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287110] of Ingrid Daubechies

Papers Published

  1. Aerts, D; Daubechies, I, A characterization of subsystems in physics, Letters in Mathematical Physics, vol. 3 no. 1 (1979), pp. 11-17, ISSN 0377-9017 [doi]
    (last updated on 2017/12/13)

    Abstract:
    Working within the framework of the propositional system formalism, we use a previous study [1] of the description of two independent physical systems as one big physical system to derive a characterization of a (non-interacting) physical subsystem. We discuss the classical case and the quantum case. © 1979 D. Reidel Publishing Company.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320